MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS SIMPLICITY; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS SIMPLICITY; INTRAOCULAR LENS
Model Number DCB00
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the cartridge tip of a preloaded intraocular lens (iol) "bursted' at the front during implantation.The lens was fully inserted.There was no patient harm and no further intervention was necessary.No further information is available.
 
Additional Manufacturer Narrative
Pt info information unknown/ not provided.If explanted, give date: not applicable.Lens remains implanted.(b)(6).Lens remains implanted; however, the preloaded unit has not returned for evaluation.Therefore, a failure analysis of the device could not be completed.A review of the device history record, labeling, complaint trending, and risk documentation for this device will be performed.Upon completion of the review and possible product return and evaluation, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS SIMPLICITY
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
1700 e st andrew place
santa ana, CA 92705
7142478552
MDR Report Key12756113
Report Number2020664-2021-08040
Device Sequence Number3133424
Product Code HQL
UDI-Device Identifier05050474635951
UDI-Public(01)05050474635951(17)231019
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/19/2023
Device Model NumberDCB00
Device Catalogue NumberDCB0000135
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2021
Initial Report FDA Received Date11/07/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/19/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown